# SDR ABXA2020080173164

- Difficulty date: August 14, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 108,182 hours, 31,354 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPOILER EICAS MESSAGE APPEARED AND SPOILER DISCREET LIGHT ILLUMINATED AIRCRAFT WAS GROUNDED. PERFORMED FIM TASK 27-09 FT 809. RESET SPOILER MODULE 1 LEFT AND MESSAGE AND LIGHT CLEARED. SPOILERS OPS CHECK OKAY.
